# SDR SWAA2019123140072

- Difficulty date: December 26, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 57,965 hours, 28,945 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV LOWER EMERGENCY LIGHT WIRE MISSING.    REPAIRED THE SIGN IAW WDM.
